I have the diagnosis. Read my journal here at 'joanincarolina'. I am well versed in the symptoms and progression of this difficult to diagnose thing. It is technically cardiac microvascular dysfunction (MVD) or still sometimes referred to as Cardiac Syndrome X. I 'll be happy to answer your questions or take comments.I also have just created a forum here under Cardiac Microvascular Dysfunction. Joan.
I went and read your journal and posted a comment and questions. Thank you for answering my posts. I would like to find out more information about this condition so I can approach my cardio and my pulmonary doctor. Do you know of any published articles I can take? Thanks for any help!
First take a copy of my journal to the doctors. Then go to www.NIH.gov clinical trials .Search under WISE (Womens Ischemic Syndrome Evaluation) or E-WISE which is a spin off study being done by Emory, Uof FL, Mayo. Look at this assigned number study from researchers in Dundee Scotland:NCT00512057. It's study purpose statement is excellent.Bring a copy of that to your doctor.I did not qualify for any studies because of my severity therefore my dependence on nitro.There are many other nice vasodilating drugs, Ranexa, Imdur, but Beta blockers should not be used; use a calcium channel blocker as a Beta has been shown to start spasms.These spasms are occurring in the microvessels and there is NO technology to see them. This is all about any exertion and controlling symptoms. Unless a pulmonary sees a problem with your lungs, which I doubt in this condition, I would stick to cardilology,and interventional ones.The closer you stay to a LARGE teaching, study partcipating hospital center,the better this will go.Keep me advised. Angina at night is not good; your body shoud be resting. GO SLOW. Find another doc if yours does not listen.
Thank you so much for your help. I have found much more information now. My cardio has me on Verapamil, Plavix and Lipitor, aspirin. Someone else mentioned this and that is why I checked it out, because of my shortness of breath. I have had trouble with anemia in the past too, so I see that there is a correlation. Thank you for taking the time to answer and give me so much info. I will take it all to my doctor. I like him alot, so I don't think it will be a problem. I have a feeling that he just didn't explain it to me completely. No excuse for that but I will make sure in the future, that doesn't happen. I need to learn all I can as you well know yourself. Thank you!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.